# SDR DALA2016080905892

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Web
- Condition: Punctured
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E DOOR  HAS A PUNCTURED INNER WEB. CUT OUT DAMAGED AREA, FABRICATED A REPAIR DOUBLER & INSTALLED IAW ERA 548929-14 REV O, NO FURTHER INSPECTION REQ.
